Translator Disclaimer
Summer 2008 Rapidly growing entire functions with three singular values
Sergei Merenkov
Illinois J. Math. 52(2): 473-491 (Summer 2008). DOI: 10.1215/ijm/1248355345

Abstract

We settle the problem of finding an entire function with three singular values whose Nevanlinna characteristic dominates an arbitrarily prescribed function.

Citation

Download Citation

Sergei Merenkov. "Rapidly growing entire functions with three singular values." Illinois J. Math. 52 (2) 473 - 491, Summer 2008. https://doi.org/10.1215/ijm/1248355345

Information

Published: Summer 2008
First available in Project Euclid: 23 July 2009

zbMATH: 1186.30029
MathSciNet: MR2524647
Digital Object Identifier: 10.1215/ijm/1248355345

Subjects:
Primary: 30D15
Secondary: 30D35, 30F20, 30F45

Rights: Copyright © 2008 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.52 • No. 2 • Summer 2008
Back to Top